# SDR USAA20101025SB175

- Difficulty date: October 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 21FA507
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT - CREW REPORTED THE AIR CONDITIONING HAS A PUTRID SOCK SMELL.  MAINTENANCE RAN BOTH PACKS WITH ENGINES AND APU.  DID NOT SMELL ANY FOUL ODORS.  REPLACED BOTH LT AND RT RECIRCULATION FAN'S HEPA FILTERS.  REFERENCE MM 21-21-23 AND 21-00-01-1.  AIRCRAFT OK FOR SERVICE.
